# SDR CALA2025090808580

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D2530700592066
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR47-FR52 Y1292 MULTIPLE SPOTS OF CORROSION.   REMOVED CORRODED SEAT TRACK Y1292 AT FR 47-FR52,  INSTALLED SPLICE REPAIR AS REQUIRED IAW A320 SRM 53-41-15-300-003.
